Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Sozonov, Yu I

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:35
Abstract pages:113
Full texts:73

http://www.mathnet.ru/eng/person73759
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1970
1. N. I. Gurarii, Yu. I. Sozonov, “Normed spaces in which the unit sphere has no bias”, Mat. Zametki, 7:3 (1970),  307–310  mathnet  mathscinet  zmath; Math. Notes, 7:3 (1970), 187–189

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021